Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help!!! Burning Tongue?! JonW

Posted by Ritch on July 14, 2002, at 22:20:50

In reply to Re: Help!!! Burning Tongue?! Ritch, posted by JonW on July 14, 2002, at 17:52:41

> Hi Mitch,
>
> I definitely relate to what you said about the dry throat. That is exactly what it is like. Sorry for the image here, but if I forget to swallow my spit my throat just dries out. If I make a concious effort to keeps things well lubed all is well. Things are a lot better today. My tongue is still sore from yesterday which was hell but being concious of my dryness and doing something about it seems to help.
>
> I'm currently on:
> Nardil 60mg
> Depakote 1000mg
> Risperdal 1.0mg
> Neurontin 3600mg
> Ambien 20mg
>
> I'm on a lot of meds so it seems like problems are inevitable. However things have been going smooth even with the above cocktail for some time. But then all of a sudden a few side-effects just kicked in on me. Significant sexual dysfunction (before it was manageable), dry mouth, and floaters when I look at the sky. Actually the floaters where there from when I first increased the Nardil to 60mg. The last med added was Risperdal, but the only side-effect I noticed were twitches. The twitches increased when the Nardil was increased to 60mg so I'm unsure if they were actually from the Risperdal or not. Something else I noticed at 60mg was a sense of not being present and then being present (only for a very brief moment) and I'd hear weird sounds while this was happening. The present/not present thing has pretty much gone away, but I still hear the sounds. Sometimes they are like "phasers" or some sort of underwater sound or just the sound of my ears popping when they didn't pop. Weird stuff. I only hear them every so often during the day, though. Anyway, if you have any ideas I appreciate it. Thanks.
>
> Jon


Jon, thanks for the info. It looks like you are on a pretty high dose of Neurontin for sure. FWIW, I was having some problems with floaters as well, before I stopped my Neurontin. Not only floaters, but I had to blink a lot because it felt like there was this thick film over my eyes, and my vision seemed blurred. Interestingly, after I had quit Neurontin a week or so, my vision seemed to clear up some. I have got some partial pigmentation of one retina from low-dose Mellaril over 20 years ago. However, you mentioned the last change was a Risperdal dose increase. AP's tend to cause dry mouth-so that could be the culprit. That "sense of being present-not present", sounds like depersonalization. I got that from Neurontin at 1800mg/day. It felt like my hands and arms were detached from the rest of my body or they belonged to someone else. The "ringing" in the ears thing-I get that from most antidepressants. Do you think you could try reducing the Neurontin, to see if you feel any better? Oh, and another thing-when I tried pushing Neurontin higher the last time (two years ago)-I got this "thumping" in my ear-like a eustachian tube spasm or something. It would come on about an hour after a Neurontin dose and last for a couple of hours and then fade. When I reduced the daily dose below 900mg/day-it went away. It was like a "clicking" you get when you drop down a steep hill and experience a change in pressure, but it was more rhythmic and uncontrollable. I knew it was the Neurontin. The "phaser" sounds...that is interesting. The have got tinnitus from many different antidepressants. The high Nardil dose might be the one doing that. Just hunches.

hope you find this of some help,

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:112292
URL: http://www.dr-bob.org/babble/20020709/msgs/112360.html